Requip xl Side effect


#1

Have been on requip xl 8mg ... Slow release ....for a month and should be increasing to 10mg, but since hitting 8 mg have developed a slight nerve twitch in my left eye which is irritating -is this the pd or the meds ???

am worried that upping the meds will make the twitch worse -at the moment no one can see it when talking to me, but I can feel it and it drives me potty


#2

I started off on 2 mg and have been increasing at 2 mg a week I am now on 8 mg and I get twitches in my legs and face and chest. Its quite alarming its like this may sound daft like electrical impulses. I have heard good reports about ropinirole but some of the side effects are awful it gives me such bad indigestion I cant take it of a morning I have to take it at tea time with my evening meal and even then its still difficult to tolerate my stomach feels bloated for hours after..I also have had a red hive like rash on my stomach with this med as well I assume you can take it of an evening as long as you take it every 24 hours anyone any thoughts on this?

hope you feel better soon moonand stars..............Paul


#3

Hi Stormforce and Moonandstars.........I have been on Requip XL since diagnosis in feb 2013, i felt very woozy, heady, nauseas and awful indigestion and so after consultation i changed to taking it at night around 9pm. That helped with all the side effects though i still sometimes get a bit of nausea in the mornings. I increased gradually to 14mgs and tolerated the drug pretty well. but it was not controlling the neck spasms and pain across the shoulders and stiffness and so around the new year i was given Madopar (co-Beneldopa) 12.5/50 three times a day and decreased the Requip to 10mgs a night, i felt poorly for a few days but things improved and am still on the same dose, i viisited the PD doc last week and she was very pleased with me and i don't need to go back for 6 months (hopefully)!! i sometimes feel the electrical  impulses through my arms but that comes and goes, also i take Omeprazole for the indigestion as i sometimes suffer with Gastritis, which goes back long before the parky! Bloating is another nuisance and i also suffer awful diarreah which the PD nurse says is nothing to do with the meds, i have had a stool test recently but no results yet! one of our pals on the forum told me that every pd med she has been tried on gives her the runs!!ideai have not had hives but do sometimes get the twitchy eye and feel like i am winking at everyone! i have Thyroid eye disease and have put it down to that and i have Hylotears on prescription which i use several times a day for dry eyes, but maybe it is part of the parky! there are so many symptoms with this disease and the meds and it is a pain trying to decipher what is causing what sometimes isn't it?

Warmest wishes to you both and i hope everything soon settles down for you

Dolly


#4

Okay so I'm now on 10 mg a day and no improvement - I do however have an eye twitch (very slight) , more cramps, and twitching of hands and feet - but has it improved my walking, the discomfort in my neck and shoulders ..... Nope - oh crap getting fed up of this - haven't yet found any drugs that improve things - anyone else had the same problem 

 


#5

My husband has been to neuro today he has put his requip up 10 mg he is already on 8 mg has any one else had really bad side effects when it's being increased I hope it can give him some relief .


#6

 

Hi jo h

I am on Requip XL Ropinirole and was on 6mg then it was increased to 8mg, and personally have had no bad reactions to it,only praise, in that it has alleviated some of my problems, but we are not all alike,  I wish your husband well with his new dosage.

Good luck to him and yourself, hope it works out

Sheffy

 

 

 

 

 

 

 


#7

Hi all...

I cannot go above 4mg as my ankles swell terribly. The neuro increased my co carelodpa instead. I also take lysover 1 daily. I don't seem to have many side effects except extreme fatigue.

     Neenag x

 


#8

Thank you for your comments he has started 8mg today got to stay on that for a week then increase to 10 then to 12 if he can tolerate I hope it helps him the neuro said he's on lowest dose of all his tablets and because he's young he didn't want to give him high doses to begin with . How long before he notices a difference if really hope it helps him it's so frustrating .So basically he's being well and truley under medicated for the last 3 years x


#9

It can take a few weeks before he notices a change as they are slower acting than levadopa based which works more all less immediately.

  Neenag x


#10

Please please can some one give me some advice my oh is titrating requip xl up to 14 mg he's on 12 at min his muscle spasm and cramps are worse is it a side effect of the requip if so will it get easier or is it not connected to the requip has any body else had this problem were pulling our hair out x. 


#11

Not wanting to confuse matters I have been prescribed yet another make  Spiroco XL 8MG prolonged release tablets..............Ropinirole anybody had any experience of these there made in Germany which probally means there good quality.......................Paul


#12

 

Hi Paul I have been taking the Spiroco XL 4mg Ropinirole and Ralnea XL 2mg for about 3 months both prolonged release and have not had any side effects, but having said that they are increasing my dosage by another 2mg I wonder if I will end up with yet another different make??? Don't actually know if they prescribe a different make each time because one is cheaper than the other? But both ones I have been taking have not clashed with each other regardless of the maker.

Wish you well

Sheffy


#13

I had a terrible time with the spiroco 2 mg when I was upping the dose 2mg at a time every week I would get horrible upset stomach indigestion as well at the moment I take one spiroco 8mg and domperidone and I am getting away with it touch wood I think it was worse when I took 4 x 2mg before I went on the 8mg a different type of absorption I am guessing good luck all.................Paul